# SDR SWAA2014080730661

- Difficulty date: July 16, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 64,440 hours, 52,274 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65C270412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL IN SPAR RIB WEB CRACKED AT WBL 198.60 STRINGER 5 AT REAR SPAR.  REPAIRED WEB IAW EO & EA.
